# SDR UIEA2019122326125

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,615 hours, 18,918 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, WX RADAR FAIL DISPLAYED ON HSI FOR APPROX 30 SEC, THEN CLEARED TO NORMAL OPERATION.  PERFORMED SYSTEM TEST IAW AMM 34-43-00, OPS CHECKED GOOD.
